# SDR CALA2021062300946

- Difficulty date: June 23, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N686UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 59,605 hours, 11,013 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Condition: Faulted
- Location: Boost Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON ATTEMPTING TO XFEED FUEL FROM RIGHT TO LEFT WITH BOTH XFEED VALVES OPN L FUEL SYS PRESS DEBRIEFED CREW AND THEY STATED THAT DURING ENGINE CROSSFEED OPER ATION WITH EITHER BOTH BOOST PUMPS SELECTED OFF ON ITS RESPECTIV E SIDE, THEY GET A CAUTION ADVISORY EICAS MESSAGE "L OR R FUEL S YS PRESS." CAPT STATED THAT THE MESSAGE SHOULD BE INHIBITED IN F LT AND REPLACED ONLY BY ASSOCIATED PUMPS THAT ARE SELECTED OFF. IVE BOTH BOOST PUMPS ARE OFF OR DESELECTED. NO ISSUES NOTED. FUEL SYS PRESS MESSAGE APPEARS AS DESIGNED WHENEVER IT''S RESPECT CATION TEST PER DESCRIP AND OPS MM28-42-00/001 PG.1, THE L OR R OF NOW AND ON THE GROUND WHILE PERFORMING THE FUEL PRESSURE INDI IN REGARDS TO ABOVE ISSUE AND PREVIOUS HISTORY ON THIS ITEM, AS TECH SUPPORT UPDATE: PLEASE REF SSM 28-40-01 AND VERIFY INPUT FH 4 DISCRETE FROM K2151 AND K2152 XFEED VALVE RELAYS IS CORRECT IN REF TO SSM 28-22-01 SHEET 5.FUEL SYS PRESS IS ONLY INDICATED WIT H XFEED VALVE SWITCHES OFF AND FUEL PUMPS ON ONE SIDE INDICATES LOW PRESS PER 756FM 6.120.30.1. SFOLM POZAS VALVES 28 VOLTAGE DISAGREE. SSM 28-22-01 PG 101 SHEET 5. AD427". PER SSM 28-40-01 PG101, SUSPECTED L & R FUEL XFEED "ANALOG PARAMETER DISAGREE RPT, LEG NUMBER:0, ANALOG DISCRETE COMPUTERS, BOTH EICAS COMPUTERS HAVE ONE INTERFACE FAULT, TS PER FIM 28-22 FAULT TREE 826, BLOCK 1, BITE TESTED EICAS OPC & OPS SOFTWARE CONFIG CHECKED PER AMM 31-41-00-752-265. REPLACED RELAYS K2151 & K2152 PER SSM 28-22-01 SHEET 5 AND VERIFIED EICAS DISCRETE  ON FH4 T
